# SDR 39NR20130612002

- Difficulty date: June 11, 2013
- Submitted: June 12, 2013
- Operation: General aviation
- Filed by: North State Aviation Holding, LLC, repair station 39NR184D
- Aircraft: N28776
- Make and model: Boeing 737824
- Aircraft serial: 28776
- Aircraft time: 48,774 hours, 48,774 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Web
- Part number: 111A1111
- Condition: Cracked
- Location: Bs 663
- Part time: 48,774 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION FOUND 1" CRACK IN BODY STATION 663, VERTICAL PRESSURE WEB AT RBL 42 AND WL 197. INSTALLED REPAIR IAW SRM 57-10-10, REPAIR NR 3.
